Deficiency indices and the spectrum of the nonsemibounded Sturm–Liouville operator
Doklady Akademii Nauk, Tome 276 (1984) no. 5, pp. 1072-1074
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_5_a10,
author = {Ya. T. Sultanaev},
title = {Deficiency indices and the spectrum of the nonsemibounded {Sturm{\textendash}Liouville} operator},
journal = {Doklady Akademii Nauk},
pages = {1072--1074},
year = {1984},
volume = {276},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_5_a10/}
}
Ya. T. Sultanaev. Deficiency indices and the spectrum of the nonsemibounded Sturm–Liouville operator. Doklady Akademii Nauk, Tome 276 (1984) no. 5, pp. 1072-1074. http://geodesic.mathdoc.fr/item/DAN_1984_276_5_a10/